| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 8 years and 7 months following the implant of a transcatheter aortic valve, the valve failed due to an unspecified leaflet issue.
Additional Manufacturer Narrative
Updated data: a4.B1.B2.B3.Event date is not known.Month and year are confirmed valid.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 8 years and 7 months following the implant of a transcatheter aortic valve, the valve failed due to an unspecified leaflet issue.Additional information was received that the leaflet issue was hypoattenuated leaflet thickening (halt).The patient did not experience any adverse outcomes as a result of the halt.Approximately 8 years and 5 months following the implant of the valve, a transcatheter aortic valve replacement (tavr) was performed with a non-medtronic transcatheter valve as intervention.
Additional Manufacturer Narrative
Updated data: b3.B5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received to clarify that the halt was first observed approximately 8 years and 2 months following the implant of the valve, and the non-medtronic transcatheter valve was implanted to address the halt.